MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00Z
Medical Device Problem Codes Pumping Stopped (1503); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova deutschland manufactures the s5 roller pump.The incident occurred in kazakistan.The error appeared during pre-setup of the system; one day prior procedure.The following deay, the pump operated as it should.However, after some time, the error appeared again.A new roller pump150 is being delivered for replacement.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during preparation of the system for procedure, the s5 console displayed fault in motor controller error (error 432) at vent pump.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A livanova service technician replaced the hms board to fix the issue.Subsequent functional verification testing was completed without further issues and the unit was returned to service.The root cause is related to the delayed start of the dc/dc converter ic10.The complaint malfunction can only occur during the start-up phase (booting phase, t1 test).Once the dc/dc converter has started and the t1 test was positive, the pump is working as intended.The investigation showed that only converters with specific date code are concerned.The issue is always detected prior device through the functional tests to be performed at installation.Therefore, event has been reassessed as not reportable.A review of the complaint database was performed and it was highlighted that other similar events have been registered in the last months involving the roller pump installed on s5 pro.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 SINGLE ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key16384949
Report Number9611109-2023-00069
Device Sequence Number20257395
Product Code DWB
UDI-Device Identifier04033817902713
UDI-Public(01)04033817902713(11)221014
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown